Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 114(156), Number 3, Pages 451–464 (Mi msb2334)  

This article is cited in 12 scientific papers (total in 12 papers)

On Montessus de Ballore's theorem for rational approximants of orthogonal expansions

S. P. Suetin


Abstract: The analogue of a classical theorem of Montessus de Ballore for meromorphic functions given by their Fourier expansion with respect to orthogonal polynomials is proved.
Bibliography: 9 titles.

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 42:3, 399–411

Bibliographic databases:

UDC: 517.53
MSC: 41A21
Received: 22.05.1980

Citation: S. P. Suetin, “On Montessus de Ballore's theorem for rational approximants of orthogonal expansions”, Mat. Sb. (N.S.), 114(156):3 (1981), 451–464; Math. USSR-Sb., 42:3 (1982), 399–411

Citation in format AMSBIB
\Bibitem{Sue81}
\by S.~P.~Suetin
\paper On Montessus de~Ballore's theorem for rational approximants of orthogonal expansions
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 114(156)
\issue 3
\pages 451--464
\mathnet{http://mi.mathnet.ru/msb2334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610208}
\zmath{https://zbmath.org/?q=an:0484.30024|0468.30030}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 42
\issue 3
\pages 399--411
\crossref{https://doi.org/10.1070/SM1982v042n03ABEH002261}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NU52600007}


Linking options:
  • http://mi.mathnet.ru/eng/msb2334
  • http://mi.mathnet.ru/eng/msb/v156/i3/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mate A. Nevai P., “On the Asymptotics of the Ratio of Orthogonal Polynomials - Comment”, J. Approx. Theory, 36:1 (1982), 64–72  crossref  mathscinet  zmath  isi
    2. Lagomasino G. Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, 1105, 1984, 11–26  mathscinet  zmath  isi
    3. Suetin S., “On the Asymptotics of Denominators of Pade' Approximants to Orthogonal Expansions”, Dokl. Akad. Nauk, 356:6 (1997), 744–746  mathnet  mathscinet  zmath  isi
    4. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A.C.. Matos, Jeannette Van Iseghem, “Simultaneous Frobenius–Padé approximants”, Journal of Computational and Applied Mathematics, 176:2 (2005), 231  crossref  mathscinet  zmath
    6. Bello-Hernandez M. Lopez-Lagomasino G. Minguez-Ceniceros J., “Fourier-Pade Approximants for Angelesco Systems”, Constr. Approx., 26:3 (2007), 339–359  crossref  mathscinet  zmath  isi
    7. Guillermo López Lagomasino, Judit Mínguez Ceniceros, “Fourier–Padé Approximants for Nikishin Systems”, Constr Approx, 2008  crossref  mathscinet  isi
    8. Jeannette Van Iseghem, “Shohat–Favard type theorem for orthogonal series”, Journal of Computational and Applied Mathematics, 219:2 (2008), 537  crossref  mathscinet  zmath
    9. S. P. Suetin, “On the Existence of Nonlinear Padé–Chebyshev Approximations for Analytic Functions”, Math. Notes, 86:2 (2009), 264–275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. N. Bosuwan, G. López Lagomasino, “Inverse Theorem on Row Sequences of Linear Padé-orthogonal Approximation”, Comput. Methods Funct. Theory, 2015  crossref  mathscinet
    11. Bosuwan N., “on Montessus de Ballore'S Theorem For Nonlinear Pade-Orthogonal Approximants”, Jaen J. Approx., 8:2 (2016), 151–173  mathscinet  zmath  isi  elib
    12. N. Bosuwan, “Convergence of Row Sequences of Simultaneous Padé–Faber Approximants”, Math. Notes, 103:5 (2018), 683–693  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:304
    Full text:90
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021